Ask an expert
Question

27 Jul 2010

Could this be PCOS related?
Hi Doc

Yesterday I have been feeling extremely exhausted, this followed with a migraine, sore throat, and Naseous late the day. I assume that I may be getting my menses later in the week. I drank med lemon last night to help with the headache. However this morning just as I woke up, I started throwing up, except it was yellow. I am not sure if it''s because I drank med lemon. As I always drink med lem, when I have a headache. When I went to the bathroom I discovers that there was brown blood, very little though, so I assume my period may be on it''s way, however I am still feeling naseous. Could this be all related to pcos? I went to my gynae last month, and there is only 3 small cyst in my left ovaries compared to the four big ones I had before that. I have been intimate with my partner, but we always use the pull out method.

I did not get my period since I used cytoklaporon to stop my menses. My gynae also prescribed YAZ for me, but said I should start taking it as soon as I get my period. Should I first wait fo my full menses before I start taking the pill, or can I start today? As I''m not sure if the fresh blood wants to come through, but needs assistance in that lol. I am 21

Kind Regards: Milla

P.S: I apologise for being too. Descriptive and for the long post.
Answer 450 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Nausea would not be due to PCOS. You need to wait for a proper period before starting the Pill. Cyclokapron should not stop periods, only make them lighter. Have you checked a pregnancy test?
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.